IJMTT-Volume 8 Number 1-April 2014

S.No
Title/Author Name
Paper ID
1 Existence of Solutions to Quasilinear Delay Differential Equations with Nonlocal Conditions
- Francis Paul Samuel, Tumaini Lisso, Kayiita Zachary


IJMTT-V8P501
2 Fact Type Results in Half Domination in Graphs
- S. Balamurugan , P. Sixthus Renita
IJMTT-V8P502
3 Student Perceptions of Online Homework in Preparatory Year Pre-Calculus courses
-Balarabe Yushau , Muhammad Ali Khan
IJMTT-V8P503
4 Quasi-Static Thermal Stresses in a Robin’s Thin Hollow Cylinder with Internal Moving Heat Source
- D. T. Solanke , M. H. Durge

IJMTT-V8P504
5 Construction of PBIB designs through chosen lines and Triangles of graphs
- Davinder Kumar Garg , Syed Aadil Farooq
IJMTT-V8P505
6 Numerical Solution of Fuzzy Differential Equations by Adams fifth order predictor-corrector method
-T. Jayakumar , C.Raja , T.Muthukumar
IJMTT-V8P506
7 Plane Gravitational Waves with Macro and Micro Matter Fields in Bimetric Relativity
- Sulbha R. Suple , S. D. Deo


IJMTT-V8P507
8 Independent Domination of Splitted Graphs
- A.Nellai Murugan , A.Esakkimuthu


IJMTT-V8P508
9 Strongly θgs-Closed Functions and Strongly θgs-Homeomorphism
- Md. Hanif PAGE


IJMTT-V8P509
10 Reflection and Transmission of Elastic Waves at the Loosely Bonded Solid-Solid Interface
- Neelam Kumari


IJMTT-V8P510